It depends on where the Botox was injected for the migraines. If there were injections in the neck your symptoms could represent a problem. I would see your injector for an evaluation.
I Got Botox for Migraines. Now my Neck Feels Tight, Like I'm Being Strangled. Will This Go Away?
Doctor Answers (2)
Neck Tightness After Botox Injections For Migraines
Botox stops muscle contractions
Botox stops muscles from contracting, which can lead them to feel like they are tighter because they don't have the ability to move as fluidly. It will lessen over time, yes, but if you have concerns, I would recommend you return to your injector for an evaluation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.